# SDR HALA2016110200397

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -1959 FROM FRAMES 58 TO 62 CORRODED.  CORROSION REMOVAL CARRIED OUT IAW SRM 51-74-00 R91.   SEAT TRACK REPLACED IAW  DWG  F53477040006, F53477650004, F53477040006 AND SRM 51-72-11 REV 91.
